# SDR CA120514002

- Difficulty date: May 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767-35H
- Aircraft time: 82,859 hours
- Engine: Ge CF680C2B6F
- System (JASC): 5751 · Ailerons
- Part: Seal
- Part number: 113T61053
- Condition: Departed
- Location: Aileron
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH , FLAP, AILERON SEAL CAME OFF IN FLIGHT.  MOC ADVISED.  LANDED WITHOUT INCIDENT. ON RT WING, T/E BETWEEN INBD AND NEXT FLAP, RUBBER SEAL FLAPPING IN THE WIND IN FLIGHT, FELL OFF ON APPROACH.  FOUND ON RT INBD AILERON UPPER SEAL MISSING, DEPARTED IN FLIGHT.
